Jump to content

Search the Community

Showing results for tags 'support system'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I’m new to the site and go by PDRE. I’m currently weaning off of Venlafaxine XR. I’m now to 37.5mg of regular I saw on another site to stay in the caps and count granules, but I shake, vision plays a part and I suffer numbness in my prominent hand, also anxiety ( Some symptoms due to other issues, although the drug prob makes it worse; as I’m finding out). My doctor did this so I can cut them. I just really need support and guidance. Ty I’m looking forward to meeting and learning. PDRE
  2. So I have been taken 2 drugs... That a Dr. Prescribed ,, I was withdrawing from an ssri and they made things worst then came to SA, I stabilized for a while, had to move homes and the stress has made me depressed and anxious... The loneliness of it all... I live alone and feel exhausted most days and scared... I haven't tapered anything... I don't have a support system so it's hard on top of the wd's. I don't know how to handle family because I have a sister which has been helpful in the practical side but she stresses me as she can be harsh and has no
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy